# SDR JR2R20160419336

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- Aircraft time: 54,624 hours, 47,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412155
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT UPPER RETAINER ATTACHMENT HI SHEAR HOLE IN PAN IS CRACKED.  REPAIRED DAMAGE IAW SRM 52-03 PARAGRAPH 3 FIGURE 5.
